# SDR ASOA200900654

- Difficulty date: June 11, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 17,098 hours, 14,191 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARDROBE LOWER EMERGENCY LIGHT WIRE HAS END BROKEN OFF.
